# SDR CALA2019093001663

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 58,088 hours, 16,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N353110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM CUSTOMER PICKUP SHEET EXTERNAL FUSELAGE SKIN HAS CORROSION AROUND AFT SIDE AND BETWEEN LAV SERVICE PAN AT STA 1560 STR 27R TO STR 29R. REF ST-ENG N/R 0078758 ACCOMPLISHED PERMANENT REPAIR AT EXTERNAL FUSELAGE SKIN BETWEEN STA 1540-1560 R/H ST STRG 26R-30R IAW EC/RA 5331-02467 WORK ACCO MPLISHED INSPECTED COMPLETED AND ACCEPTED BY VT INSPECTION.
